Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A JC-algebra which is not the range of a positive projection on a $ C\sp \ast$-algebra


Author: A. Guyan Robertson
Journal: Proc. Amer. Math. Soc. 98 (1986), 455-456
MSC: Primary 46L05; Secondary 17C50, 17C65, 46L70
MathSciNet review: 857939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a $ JC$-algebra which is not the range of any positive projection on the selfadjoint part of its generated $ {C^*}$-algebra.


References [Enhancements On Off] (What's this?)

  • [1] Edward G. Effros and Erling Størmer, Positive projections and Jordan structure in operator algebras, Math. Scand. 45 (1979), no. 1, 127–138. MR 567438
  • [2] H. Hanche-Olsen and E. Størmer, Jordan operator algebras, Pitman, London, 1984.
  • [3] Gert K. Pedersen, 𝐶*-algebras and their automorphism groups, London Mathematical Society Monographs, vol. 14, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1979. MR 548006

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 17C50, 17C65, 46L70

Retrieve articles in all journals with MSC: 46L05, 17C50, 17C65, 46L70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857939-5
Article copyright: © Copyright 1986 American Mathematical Society